MathSciNet Relay Station
MathSciNet bibliographic data
MR1631287 35J65 (35B45 47H15 58E05)
Amann, H.; López-Gómez, J. A priori bounds and multiple solutions for superlinear indefinite elliptic problems. J. Differential Equations 146 (1998), no. 2, 336–374.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement